# SDR FDEA201407181854

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cap
- Part number: AMC7339U5
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RUDDER TE TIP HAS LIGHTNING STRIKE.  R & R AFT UPPER RUDDER CAP & STATIC WICK IAW SRM 51-31-01.  MAJOR REPAIR.
